Jan 21, 2009
I believe the conventional wisdom is that an adequate regimen includes a boosted PI, or an NNRTI and two NRTI's. (like Sustiva with Truvada or a boosted PI with Truvada) Where would Isentress fit into that regimen as a substitute. What would it replace?
| Response from Dr. Young
Thanks for your post.
Conventionally, raltegravir is being used as a "3rd" drug-- namely to replace a boosted PI or NRTI in HAART treatments. That said, there is much interest in whether the use of newer drugs (like RAL) can allow us to revisit how HAART treatments are constructed.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Itchy Skin An Acute Symptom Of HIV?
- Anal Warts After Sex With Sex Worker Worried I Have HIV
- Burning Urethra After Licking Vagina Worried I Have HIV
- Itchy Testicles After Licking Anus Sign Of HIV AIDS
- Pain In Balls After Touching Vaginal Secretions Sign Of HIV AIDS
- Psoriasis After Rubbing Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.